# SDR USAA060226

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BS 967 LBL 18 FLOORBEAM CABIN.  CUTOUT DAMAGED AREA, INSTALLED REPAIR IAW SRM 53-60-51, DEFECT SIZE: 1" BY 5.5".
